# SDR DALA14031683123

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 36,494 hours, 19,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 07912
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  INSTALLED NEW BULB AND MODULE IAW AMM 33-50.  OPS CHECKED NORMAL.
